Complexiton Solutions of some nonlinear partial differential equations via modified double sub-equation method

Creative Commons License

Ünsal Ö., Sakartepe Z.

Caspian Journal of Mathematical Sciences, vol.11, no.2, pp.381-396, 2022 (Peer-Reviewed Journal)


In this study, we focus on extended (3+1)-dimensional Jimbo-Miwa equations in constructing complexiton solutions. On this way, we use modified double sub-equation method which presents different solutions from ones obtained through double sub-equation method. Modified double sub-equation method employs two wave transformations to reach expected solutions. Referred method also enables scientists to reach exponential and trigonometric solutions individually based on parameter choices. In literature, this method is given in a different way and considered as generalization of double sub-equation method.